M. E. Nasr
M. E. Nasr
Lecturer of Mathematics Benha University, Faculty of Science, Department of Mathematics
Verified email at fsc.bu.edu.eg - Homepage
TitleCited byYear
Existence of uniformly stable solutions of nonautonomous discontinuous dynamical systems
AMA El-Sayed, ME Nasr
J. Egypt Math. Soc 19 (1), 10-16, 2011
132011
On some dynamical properties of discontinuous dynamical systems
AMA El-Sayed, ME Nasr
Am. Acad. Sch. Res. J 2 (1), 28-32, 2012
72012
Dynamic properties of the predator-prey discontinuous dynamical system
MEN A. M. A. El-Sayed
J. Z. Naturforsch. A 67 (a), 57-60, 2012
6*2012
Discontinuous dynamical systems and fractional-orders difference equations
E Ahmed
Journal of Fractional Calculus and Applications 4 (12), 1-9, 2013
52013
On some dynamical properties of the discontinuous dynamical system represents the Logistic equation with different delays
AMA El-Sayed, ME Nasr
I-manager’s Journal on Mathematics,’accepted manuscript, 2012
42012
A study of normality and continuity for mixed integral equations
MA Abdou, ME Nasr, MA Abdel-Aty
Journal of Fixed Point Theory and Applications 20 (1), 5, 2018
32018
An approximate solution for Volterra integral equations of the second kind in space with weight function
ME Nasr, MF Jabbar
Int. J. Math. Anal 11, 849-861, 2017
22017
Study of the normality and continuity for the mixed integral equations with phase-lag term
MA Abdou, ME Nasr, MA Abdel-Aty
International Journal of Mathematical Analysis 11 (16), 787-799, 2017
22017
General study on Volterra integral equations of the second kind in space with weight function.
ME Nasr, MF Jabbar
Journal of Computational Analysis & Applications 28 (1), 2020
2020
Analytical discussion for the mixed integral equations
ME Nasr, MA Abdel-Aty
Journal of Fixed Point Theory and Applications 20 (3), 115, 2018
2018
Discontinuous dynamical system represents the Logistic retarded functional equation with two different delays
AMA El-Sayed, ME Nasrb
Malaya Journal of Matematik 1 (1), 50-56, 2013
2013
Some Dynamic Properties of discontinuous dynamical system
MEN A. M. A. El-Sayed
Alexandria Journal of Mathematics 2 (2), 2012
2012
On an approximate evaluation of the resolvent for Fredholm kernel and its error bounds in the space with weight function p(x)
MEN S. A. Abou Auf
AIUB Journal of Science and Engineering (AJSE) 9 (1 August), 2010
2010
An approximate solution for Fredholm integral equation of the second kind in the space with weight function p(x)
MEN S. A. Abou Auf
AIUB Journal of Science and Engineering (AJSE) 7 (1 August), 2008
2008
Equation of the Second Kind in the Space Ij,[0, 2r]
SAA Auf, ME Nasr
The system can't perform the operation now. Try again later.
Articles 1–15